# SDR COMA9620016

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- Engine: Garrtt TPE33111U
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzles
- Part number: 3103235
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE DOES NOT ACHIEVE REQUIRED TORQUE FOR TAKEOFF.  REPLACED THE ENGINE FUEL NOZZLES.
